Uniqueness of higher integrable solution to the Landau equation with Coulomb interactions

Jann Long Chern, Maria Gualdani

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We are concerned with the uniqueness of weak solution to the spatially homogeneous Landau equation with Coulomb interactions under the assumption that the solution is bounded in the space L(0, T, Lp(R3)) for some p > 3/2. The proof uses a weighted Poincaré-Sobolev inequality recently introduced in [11].

Original languageEnglish
Pages (from-to)945-960
Number of pages16
JournalMathematical Research Letters
Volume29
Issue number4
DOIs
Publication statusPublished - 2022

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Uniqueness of higher integrable solution to the Landau equation with Coulomb interactions'. Together they form a unique fingerprint.

Cite this